Alert archive / Pennsylvania / Flash Flood Warnings in 2017

Flash Flood Warning 20, NWS State College, PA

August 4, 2017Adams County, Cumberland County, Franklin County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 4, 2017, 10:12 PM EDT for Adams County, Cumberland County, Franklin County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2017, 10:12 PM EDT (02:12 UTC)
Expired
Aug 5, 2017, 1:15 AM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Adams County, PA, Cumberland County, PA, Franklin County, PA

The radar

The State College radar (KCCX), 105 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 11:15 PM EDTFLASH FLOODCarlisle, PAWATER RESCUE AT CLAY AND HANOVER STS
Aug 5, 12:01 AM EDTFLASH FLOODNewville, PANUMEROUS ROADS CLOSED IN WESTERN PART OF CUMBERLAND COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
786 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

908 
WGUS51 KCTP 050212
FFWCTP
PAC001-041-055-050515-
/O.NEW.KCTP.FF.W.0020.170805T0212Z-170805T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
1012 PM EDT FRI AUG 4 2017

The National Weather Service in State College PA has issued a

* Flash Flood Warning for...
  Northwestern Adams County in south central Pennsylvania...
  Northeastern Franklin County in south central Pennsylvania...
  Cumberland County in south central Pennsylvania...

* Until 115 AM EDT.

* At 1010 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen. While some minor flooding has already occurred, 
  the severity of the flooding will increase. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Mechanicsburg, Camp Hill, Carlisle, Chambersburg, New Cumberland,
  Lemoyne, Enola, Shippensburg, Lower Allen and Harrisburg.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3996 7780 4017 7775 4020 7761 4019 7760
      4032 7736 4026 7742 4029 7733 4028 7733
      4027 7730 4032 7692 4029 7692 4022 7686
      4023 7690 4020 7693 4016 7691 4015 7703
      4007 7714 4005 7709 3987 7732 3987 7755

$$

Jung

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 7:53 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 4, 7:53 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service State College PA
753 PM EDT Fri Aug 4 2017

.SYNOPSIS...
Warm and more humid conditions will prevail for the rest of
today until a strong cold front pushes east through the region
tonight, bringing cooler and drier conditions for the weekend.
Unseasonably cool weather will continue into early next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe TSRA watch #439 continues until 01Z Sat for all but 4 of
our SE CWA counties as thunderstorms are ongoing in two
distinct north south lines across the area.

The focus from now until the CFROPA tonight will be on areas of
increasing low-mid level shear and small areas of EHIs
exceeding 2 m2/s2 (mainly across the nrn and eastern parts of
the CWA, where the near sfc wind remains backed to the SE or
SSE, helping to enhance llvl theta-e convergence and updraft/EHI
strength). These values of EHI will support some isolated
supercells with a chc for an isolated EF0/EF1 tornado.

The other threat from the SHRA/TSRA will be at least some
localized poor drainage flooding and minor stream flooding as
there are several areas of low 1-hour FFG just a tad over one
inch, thanks to small pockets of recent very heavy rainfall.

Storms will persist for a few hours after dark (01-06z Sat)
given the degree of large-scale ascent with vigorous upper level
system and timing of the seasonably strong surface cold front.
A blend of WPC/NBM QPF depicts a zone of 0.50-1.00 inch rainfall
amounts along/ahead of cold FROPA ending 06z Sat with localized
1.5 to 2.5 inch amounts (especially across the Susq Valley and
Ncent mtns.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Following the cold front, Saturday will turn significantly
cooler with just the chance of a few showers/thunderstorms as
the still strong mid summer sun and relatively cold air aloft
combine to support steepening lapse rates with daytime heating.
With the upper shortwave expected to begin shearing out to our
north, models suggest the best chance for a shower will be over
the higher elevations of the west and north.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
High pressure builds over central PA with a cool Sunday morning
lows from the upper 40s in the northern tier to the mid 50s in
the south. Sunny and dry in the east as the high center slides
off the coast. Some clouds in the west with a slight chance of
showers in the afternoon over the mountains and northwest. This
is as the ridge breaks down and weak short-waves move east in
the flow. Increasing chances for showers into the evening and
overnight into Monday. Some thunder possible mainly Monday
afternoon. High temps Sunday and Monday in the 70s.

Low and front crosses PA monday and off the coast Monday night
with diminishing POPs. Just a slight chance of lingering showers
Tuesday in the Northeast and Poconos and Southwest Laurel
Mountains. High pressure and cooler air moves in by Tuesday
night into Wednesday morning with lows again in the 50s most
areas. Just a slight chance of a shower in the Laurel Mountains
Wednesday afternoon. Next system increases chances for rain
moving back into Central PA wednesday night into Thursday. With
a chance of showers or thunderstorms lingering into Friday.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Two distinct north south lines of TSRA are crossing the state
this evening. Current forcast tries to time each line crossing
any one location but should be through the area by 03Z-06Z.

VFR conditions will occur on Saturday but northwest winds will
gust to 20-15 knots with a stratus layer around FL050.

.OUTLOOK...
Sun...No sig wx.
Mon...Showers likely, chance of thunderstorms.
Tue...Chance of showers.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Tyburski
LONG TERM...Watson
AVIATION...Lambert/Tyburski
Hazardous weather outlook, Aug 4, 9:07 PM EDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
907 PM EDT Fri Aug 4 2017

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-060115-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
907 PM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Thunderstorms will continue tonight. Any storms that fall repeatedly
over a given location could lead to locally heavy rain of over one
inch in just 30 minutes. This heavy rain could produce minor flooding
of poor drainage areas and some small streams.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 4, 8:11 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
811 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     ICKESBURG               40.49N  77.29W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR ICKESBURG.

&&

EVENT NUMBER CTP1701343

EVANEGO
Special weather statement, Aug 4, 8:19 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service State College PA
819 PM EDT FRI AUG 4 2017

PAZ036-056-063-064-050100-
Perry PA-Adams PA-Franklin PA-Cumberland PA-
819 PM EDT FRI AUG 4 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...FRANKLIN...
CUMBERLAND...AND PERRY COUNTIES UNTIL 900 PM EDT...

At 818 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Roxbury to near Greencastle. Movement was
northeast at 30 mph.

Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Chambersburg, Waynesboro, Greencastle, Shippensburg, St. Thomas,
Wayne Heights, Scotland, Fort Loudon, Mercersburg, Colonel Denning
State Park, Guilford, Claylick, Willow Hill, Fannettsburg, Carroll
Valley, Fayetteville, Newville, Bloserville, Roxbury and Mont Alto.

LAT...LON 3973 7809 3982 7801 4000 7792 4007 7786
      4024 7774 4029 7767 4028 7766 4037 7745
      4030 7730 3972 7732
TIME...MOT...LOC 0018Z 231DEG 31KT 4012 7770 3981 7770

RXR
Special weather statement, Aug 4, 9:08 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service State College PA
908 PM EDT FRI AUG 4 2017

PAZ026-035-036-050145-
Fulton PA-Franklin PA-Huntingdon PA-
908 PM EDT FRI AUG 4 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...FRANKLIN...
AND FULTON COUNTIES UNTIL 945 PM EDT...

At 907 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Shippensburg to near Needmore. Movement was
northeast at 30 mph.

Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Chambersburg, Greencastle, Shippensburg, St. Thomas, Scotland, Fort
Loudon, Mercersburg, Guilford, Warfordsburg, Harrisonville, Claylick,
Willow Hill, Fannettsburg, Fayetteville, Saluvia, Roxbury, Big Cove
Tannery, Doylesburg, Upper Strasburg and Needmore.

LAT...LON 3972 7832 4012 7805 4028 7771 4027 7770
      4029 7767 4027 7766 4026 7767 4026 7765
      4023 7765 4023 7761 4019 7762 4016 7761
      4012 7756 4005 7753 3998 7747 3972 7779
TIME...MOT...LOC 0107Z 228DEG 30KT 4005 7753 3988 7815

RXR
Local storm report, Aug 4, 9:30 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
930 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 ENE CARLISLE          40.21N  77.19W
08/04/2017                   CUMBERLAND         PA   911 CALL CENTER

            LARGE TREES DOWN BLOCKING 2600 BLOCK OF ROUTE 11.
            NUMEROUS TREES DOWN ACROSS COUNTY

0230 PM     TSTM WND DMG     CAMP HILL               40.24N  76.93W
08/04/2017                   CUMBERLAND         PA   911 CALL CENTER

            LARGE TREE DOWN ON ROAD NEAR TWO LANE TO FOUR LANE
            SPLIT ON ROUTE 11/15

0339 PM     TSTM WND DMG     5 E MONTOURSVILLE       41.25N  76.82W
08/04/2017                   LYCOMING           PA   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN ON BUSH HOLLOW ROAD NORTHWEST OF
            PENNSDALE.

0347 PM     TSTM WND DMG     1 SSE DUBOISTOWN        41.21N  77.03W
08/04/2017                   LYCOMING           PA   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN ALONG JACKS HOLLOW ROAD IN
            ARMSTRONG TWP.

0403 PM     TSTM WND DMG     SHENANDOAH              40.82N  76.20W
08/04/2017                   SCHUYLKILL         PA   911 CALL CENTER

            PART OF A ROOF BLOWN OFF A STRUCTURE ON WEST ARLINGTON
            ST IN SHENANDOAH.

0427 PM     TSTM WND DMG     3 SE DUSHORE            41.49N  76.36W
08/04/2017                   SULLIVAN           PA   911 CALL CENTER

            TREES REPORTED DOWN IN MULTIPLE LOCATIONS IN COLLEY
            TOWNSHIP.

0431 PM     TSTM WND DMG     3 NW DUNCANSVILLE       40.46N  78.47W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            TREES DOWN ALONG SUGAR RUN ROAD IN ALLEGHENY TOWNSHIP.

0443 PM     TSTM WND DMG     1 NNW ENNISVILLE        40.65N  77.85W
08/04/2017                   HUNTINGDON         PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES REPORTED DOWN ALONG ROUTE 26
            IN NORTHERN HUNTINGDON COUNTY.

0449 PM     TSTM WND DMG     BELLWOOD                40.60N  78.33W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            TREES REPORTED DOWN NEAR BELLWOOD.

0501 PM     TSTM WND DMG     1 N TYRONE              40.69N  78.25W
08/04/2017                   BLAIR              PA   FIRE DEPT/RESCUE

            WIRES DOWN ON DECKER HOLLOW ROAD NORTH OF TYRONE.

0550 PM     TSTM WND DMG     3 SSE BREEZEWOOD        39.95N  78.22W
08/04/2017                   FULTON             PA   FIRE DEPT/RESCUE

            TREES AND WIRES REPORTED DOWN NEAR INTERSECTION OF
            ROUTE 915 AND PLEASANT VALLEY ROAD NEAR THE CRYSTAL
            SPRING EXIT ON I-70.

0620 PM     TSTM WND DMG     MCCONNELLSBURG          39.93N  78.00W
08/04/2017                   FULTON             PA   FIRE DEPT/RESCUE

            TREES AND WIRES REPORTED DOWN NEAR MCCONNELLSBURG.

0620 PM     TSTM WND DMG     2 SW METAL              39.99N  77.91W
08/04/2017                   FRANKLIN           PA   BROADCAST MEDIA

            MULTIPLE TREES REPORTED TO BE DAMAGED JUST EAST OF
            COWNAS GAP.

0634 PM     TSTM WND DMG     UPPER STRASBURG         40.02N  77.70W
08/04/2017                   FRANKLIN           PA   FIRE DEPT/RESCUE

            TREE AND WIRES REPORTED DOWN NEAR UPPER STRASBURG.

0634 PM     TSTM WND DMG     4 WSW WELLSBORO         41.72N  77.37W
08/04/2017                   TIOGA              PA   FIRE DEPT/RESCUE

            MULTIPLE TREES REPORTED DOWN ALONG ROUTE 362 BETWEEN
            AIRPORT ROAD AND THE WELLSBORO COUNTRY CLUB.

0638 PM     TSTM WND DMG     4 WNW WELLSBORO         41.77N  77.37W
08/04/2017                   TIOGA              PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR THE INTERSECTION OF DANTZ RUN
            ROAD AND ROUTE 6.

0650 PM     TSTM WND DMG     4 W MANSFIELD           41.81N  77.16W
08/04/2017                   TIOGA              PA   TRAINED SPOTTER

            TREES SNAPPED ALONG LAKE ROAD NEAR HILLS CREEK STATE
            PARK.

0711 PM     TSTM WND DMG     DUNNSTOWN               41.15N  77.42W
08/04/2017                   CLINTON            PA   TRAINED SPOTTER

            MULTIPLE TREES REPORTED DOWN NEAR DUNNSTOWN.

0716 PM     TSTM WND DMG     BLAIN                   40.34N  77.51W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR BLAIN.

0738 PM     TSTM WND DMG     ICKESBURG               40.49N  77.29W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR ICKESBURG.

0740 PM     TSTM WND DMG     2 NE NEW BLOOMFIELD     40.44N  77.16W
08/04/2017                   PERRY              PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR NEW BLOOMFIELD AND NEWPORT.

&&

EVENT NUMBER CTP1701323 CTP1701324 CTP1701326 CTP1701325 CTP1701331
CTP1701327 CTP1701329 CTP1701332 CTP1701330 CTP1701328 CTP1701333
CTP1701334 CTP1701339 CTP1701335 CTP1701338 CTP1701336 CTP1701337
CTP1701340 CTP1701342 CTP1701343 CTP1701341

EVANEGO
Local storm report, Aug 4, 9:31 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
931 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     2 NE BLOOMSBURG         41.02N  76.43W
08/04/2017                   COLUMBIA           PA   911 CALL CENTER

            TREES REPORTED DOWN ALONG CENTRAL ROAD.

&&

EVENT NUMBER CTP1701344

EVANEGO
Local storm report, Aug 4, 9:42 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
942 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     DANVILLE                40.96N  76.61W
08/04/2017                   MONTOUR            PA   911 CALL CENTER

            TREES REPORTED DOWN NEAR DANVILLE.

&&

EVENT NUMBER CTP1701345

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:12 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lebanon, Northumberland, Perry, Schuylkill and 3 more78 min
Aug 4, 8:16 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union74 min
Aug 4, 8:19 PM EDTSpecial Weather StatementCTPFranklin41 min
Aug 4, 8:36 PM EDTSevere Thunderstorm WarningCTPCumberland54 min
Aug 4, 8:55 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland50 min
Aug 4, 8:57 PM EDTSevere Thunderstorm WarningCTPColumbia33 min
Aug 4, 9:08 PM EDTSpecial Weather StatementCTPFranklin, Fulton37 min
Aug 4, 9:30 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill60 min
Aug 4, 9:30 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Perry, York60 min
Aug 4, 9:42 PM EDTAreal Flood AdvisoryCTPCumberland, Franklin, Fulton, Huntingdon, Perry3 hr
Aug 4, 9:53 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, York52 min
Aug 4, 10:13 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, Schuylkill92 min
Aug 4, 10:33 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York87 min
Aug 4, 10:50 PM EDTSevere Thunderstorm WarningCTPAdams, York85 min
Aug 4, 10:52 PM EDTAreal Flood AdvisoryCTPAdams, Dauphin, Franklin, Lebanon, York3 hr
Aug 4, 11:35 PM EDTSevere Thunderstorm WarningCTPLancaster85 min
Aug 5, 12:18 AM EDTSpecial Weather StatementCTPYork27 min
Aug 5, 1:15 AM EDTAreal Flood WarningCTPCumberland3 hr
Aug 5, 1:19 AM EDTSpecial Weather StatementCTPLancaster56 min
Aug 5, 9:04 AM EDTAreal Flood AdvisoryCTPLancaster3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.